Title: Managing data dependencies in service compositions
Authors: Monsieur, Geert ×
Snoeck, Monique
Lemahieu, Wilfried #
Issue Date: Nov-2012
Series Title: The Journal of Systems and Software vol:85 issue:11 pages:2604-2628
ISSN: 0164-1212
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Management Informatics (LIRIS), Leuven
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2012_ManagingDataDependencies_draft.pdf Published 1444KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science